I recently found meds. that are working . For the most part . I am no longer going manic or depressed . But I'm having mixed states more than anything . Which feel very creepy . It's only been 3 weeks on meds . Should I expect more out of my meds . Or be happy with some relief ? I do have alot on my plate .How can I tell if what I feel is normal for me and the best it will get ? Thanks Bill
Depends what medication but 3 weeks is a short time. Ask your psychiatrist how long it will take for it to build up to a full blood level and then see how things go at that point and discuss it with them more then.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.